# SDR FDEA201104291672

- Difficulty date: April 29, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 53,145 hours, 12,100 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: AJC83114
- Condition: Dented
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE  NR 2 INLET NOSE COWL LEADING EDGE AREA AT APPROXIMATELY 1 O'CLOCK POSITION  FOUND DENTED.  ENGINE NR 2 INLET NOSE COWL LEADING EDGE DENT AREA REPAIRED AS PER SRM 54-10-01   FIG 202 REVISION 46. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 112.   REPETITIVE VISUAL INSPECTION REQUIRED AT 'C' CHECK PER SRM 54-10-01 PAGE 207 REVISION 46.
